# SDR 2DYA20161210007

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 67,067 hours, 29,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK INSPECTION IN SPN, MAINTENANCE PERSONNEL DISCOVERED ONE EACH EMERGENCY LIGHT OUT IN THE FLIGHT DECK.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY AND OPS OK IAW AMM 33-51-00. NO OTHER ISSUES.
